T Nation

I Feel Awful and Want to Quit TRT! How?


#1
  • I had pubertal gynecomastia since age 12, at age 22 I got the surgery but since then it's been coming back slowly.

  • I went to the endo to get prescribed Nolva, it made me drained and moody so I stopped taking it.

  • Got my testosterone levels checked and it came back 420, since the average level for a 25 year old is around 750 she put me on TRT (androgel 2 pumps on each shoulder per day)

  • I got my levels checked 2 weeks into TRT and it came back even lower than before I started at 380

  • It's been almost a month since starting TRT and 1 week since starting Arimidex (half a pill every other day)

  • Since Arimidex I feel awful, fatigue/pain on my bones/depressed/hot flahes/nighttime sweating/broken and little sleep.

I want to stop taking TRT and I feel like the Arimidex is too high a dose, how should I go about this? I'm thinking 1 pill per week split into 2 doses. I would stop taking it entirely but I don't want a estrogen rebound. I also have a bottle of Nolva laying around FYI.

Also do I need to do anything other than wait to get my body producing my pre TRT levels of testosterone? My testicles never shrunk and as you can see my TRT dose wasn't that high.

  • Many thanks guys!

#2

Sounds like you crashed your estradiol. Have you had a blood test to check estradiol lately? You should get the estradiol sensitive test.

I've been on trt for about 15 months, and my estradiol was too low only once. And only for a short time. The longer it's low, the longer it can take to get back up to a normal range. But you can't guess. Go get a estradiol sensitive test. Check out Labcorp. They're pretty cheap.


#3

I don't beleive the estradiol sensitive..
Just an E2 test will work fine.

And I would agree that is WAY to much Adex.
His E2 is crashed


#4

^ Thanks guys, I figured my E2 crashed. That said I still do want to stop the TRT. I didn't feel any benefits while on it and my endocrinologist is not at all knowledgeable about TRT. When I brought up the concern that it may worsen my gyno she said that's absurd and that more testosterone will fix it. She also didn't know about AI's and had to google it in front of me when I asked for it.

So rather than going through the hassle of finding another doctor covered by my extremely limited insurance I would much rather just stop the TRT altogether for now. Maybe some day I will revisit it but tbh I was doing fine before it at the levels where I was.

So with that said how much of a dose should my Arimidex be (if at all) and should I wait a week or more for my E2 levels to recover before the next dose?


#5

Wait for E2 to recover.. before taking anymore

Why did you take Adex at all ?
did you get bloodwork to prove high E2 ?


#6

No the test they gave me didn't check estrogen levels at all. I asked for the Adex after I couldn't handle the Nolva due to sides. I went in initially for the gyno so that's why I'm taking it. To curve it from progressing.

In an ideal scenario I could keep taking the Arimidex at a very small dose and not experience these current effects but also benefit from the estrogen lowering effects which should keep the gyno from getting any worse (even if it doesn't reverse it which it probably won't) and I also get hard morning wood so guessing the Adex also increases natural test by telling your body to make more on it's own.

That's the ideal scenario and I'm still holding out some hope for it...